Items where Author is "Inc, M"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 8.

Journal article

Inc, M and Evans, DJ, 2005. Decomposition method for nonlinear isothermal magnetostatic atmospheres. International Journal of Computer Mathematics, 82 (5), pp. 559-572. ISSN 0020-7160

Inc, M and Evans, DJ, 2005. Numerical study for soliton solutions of some nonlinear evolution equations. International Journal of Computer Mathematics, 82 (4), pp. 469-481. ISSN 0020-7160

Inc, M and Evans, DJ, 2005. On exact solutions of some higher-dimensional nonlinear partial differential equations. International Journal of Computer Mathematics, 82 (6), pp. 743-754. ISSN 0020-7160

Inc, M and Evans, DJ, 2004. On travelling wave solutions of some nonlinear evolution equations. International Journal of Computer Mathematics, 81 (2), pp. 191-202. ISSN 0020-7160

Inc, M and Evans, DJ, 2004. A different approach for soliton solution of the improved Boussinesq equation. International Journal of Computer Mathematics, 81 (3), pp. 313-323. ISSN 0020-7160

Inc, M and Evans, DJ, 2004. An efficient approach to approximate solutions of eighth-order boundary-value problems. International Journal of Computer Mathematics, 81 (6), pp. 685-692. ISSN 0020-7160

Inc, M and Evans, DJ, 2004. A study for obtaining more solitary pattern solutions of fifth-order KdV-like equations. International Journal of Computer Mathematics, 81 (4), pp. 473-482. ISSN 0020-7160

Inc, M and Evans, DJ, 2003. The decomposition method for solving of a class of singular two-point boundary value problems. International Journal of Computer Mathematics, 80 (7), pp. 869-882. ISSN 0020-7160

This list was generated on Tue Sep 19 20:40:48 2017 UTC.